# SDR SWAA2022031605813

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5241 · Galley Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR PANEL; 844DZ; AFT ATTACH BRACKET IS CRACKED. / REPLACED AFT GALLEY DOOR PANEL; 844DZ; AFT ATTACH BRACKET IAW SRM 51-40-02-0G-0.
